Alert archive / Idaho / Wind Advisories in 2012
Wind Advisory 20, NWS Boise, ID
NWS Boise, ID issued this wind advisory at Dec 1, 2012, 1:34 AM PST for Baker County, Harney County, Malheur County, Oregon; 10 counties in Idaho. It took effect at Dec 2, 2012, 1:00 AM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2012, 1:34 AM PST (09:34 UTC)
- In effect from
- Dec 2, 2012, 1:00 AM PST
- Expired
- Dec 2, 2012, 4:00 PM PST
- In force
- 15 hr
- Issued by
- NWS Boise, ID
Counties Ada County, ID, Canyon County, ID, Elmore County, ID, Gem County, ID, Gooding County, ID, Jerome County, ID, Owyhee County, ID, Payette County, ID, Twin Falls County, ID, Washington County, ID, Baker County, OR, Harney County, OR, Malheur County, OR
The radar
The Boise radar (KCBX), 12 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 9.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1313 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
080 WWUS75 KBOI 010934 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 234 AM MST SAT DEC 1 2012 ...VERY WINDY CONDITIONS SUNDAY... .A STRONG PACIFIC WEATHER SYSTEM WILL PUSH ACROSS THE AREA SUNDAY WITH VERY WINDY CONDITIONS DEVELOPING AFTER MIDNIGHT IN OREGON AND JUST BEFORE DAYBREAK IN IDAHO. THE COLD FRONT ASSOCIATED WITH THIS LARGE AND POTENT SYSTEM WILL MOVE THROUGH THE AREA SUNDAY AFTERNOON WITH SHIFTING WINDS FROM SOUTH TO WEST ALONG A VERY TIGHT PRESSURE GRADIENT. ORZ061>063-012200- /O.NEW.KBOI.WI.Y.0020.121202T0600Z-121202T2100Z/ HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- 234 AM MST SAT DEC 1 2012 /134 AM PST SAT DEC 1 2012/ ...WIND ADVISORY IN EFFECT FROM 11 PM MST /10 PM PST/ THIS EVENING TO 2 PM MST /1 PM PST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM MST /10 PM PST/ THIS EVENING TO 2 PM MST /1 PM PST/ SUNDAY. * WINDS...SOUTHEAST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS 50 MPH. GUSTS 60 MPH OR MORE ON THE HIGHEST RIDGETOPS. | * TIMING...BEGINNING ABOUT MIDNIGHT AND INCREASING THROUGH DAYBREAK SUNDAY...THEN SLOWLY SUBSIDING BY MID AFTERNOON SUNDAY. * IMPACTS...DANGEROUS DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ012-014-015-029-030-ORZ064-012200- /O.NEW.KBOI.WI.Y.0020.121202T0900Z-121202T2100Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- LOWER TREASURE VALLEY OR- 234 AM MST SAT DEC 1 2012 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 2 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM MST SUNDAY. * WINDS...SOUTH TO SOUTHEAST WINDS 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. * TIMING...2 AM SUNDAY MORNING THROUGH 2 PM SUNDAY AFTERNOON. STRONGEST WINDS AROUND DAYBREAK SUNDAY THROUGH MID MORNING. * IMPACTS...VERY GUSTY SOUTH WINDS CAUSING HAZARDOUS DRIVING CONDITIONS. MINOR PROPERTY DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
7 follow-up statements
555 WWUS75 KBOI 012053 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 153 PM MST SAT DEC 1 2012 ...VERY WINDY OVERNIGHT AND SUNDAY... .A STRONG PACIFIC WEATHER SYSTEM WILL MOVE INTO THE NORTHERN INTERMOUNTAIN REGION OVERNIGHT AND SUNDAY BRINGING VERY WINDY CONDITIONS TO THE AREA. THE SYSTEM/S COLD FRONT WILL MOVE THROUGH EASTERN OREGON EARLY SUNDAY MORNING AND WESTERN IDAHO DURING THE DAY. SOUTHEAST WINDS AHEAD OF THE FRONT WILL SHIFT TO WESTERLY BEHIND THE FRONT. WINDS WILL DIMINISH LATE SUNDAY. ORZ061>063-020630- /O.EXT.KBOI.WI.Y.0020.121202T0900Z-121203T0000Z/ HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- 153 PM MST SAT DEC 1 2012 /1253 PM PST SAT DEC 1 2012/ ...WIND ADVISORY NOW IN EFFECT FROM 2 AM MST /1 AM PST/ TO 5 PM MST /4 PM PST/ SUNDAY... THE WIND ADVISORY FOR HARNEY BAKER AND MALHEUR COUNTIES IS NOW IN EFFECT FROM 2 AM MST /1 AM PST/ TO 5 PM MST /4 PM PST/ SUNDAY. * WINDS...SOUTHEAST WINDS 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. GUSTS TO 60 MPH ON RIDGETOPS. WINDS SHIFTING WEST SUNDAY MORNING. * TIMING...BEGINNING AFTER MIDNIGHT AND INCREASING THROUGH DAYBREAK SUNDAY...THEN SLOWLY SUBSIDING LATE SUNDAY. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ012-014-015-029-030-ORZ064-020630- /O.EXT.KBOI.WI.Y.0020.121202T0900Z-121203T0000Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- LOWER TREASURE VALLEY OR- 153 PM MST SAT DEC 1 2012 ...WIND ADVISORY NOW IN EFFECT FROM 2 AM TO 5 PM MST SUNDAY... THE WIND ADVISORY FOR THE TREASURE VALLEY IN OREGON AND IDAHO...OWYHEE MOUNTAINS...AND SOUTHERN TWIN FALLS COUNTY... IS NOW IN EFFECT FROM 2 AM TO 5 PM MST SUNDAY. * WINDS...SOUTH TO SOUTHEAST WINDS 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. WINDS SHIFTING TO WEST MIDDAY SUNDAY. * TIMING...2 AM SUNDAY MORNING THROUGH 5 PM SUNDAY AFTERNOON. STRONGEST WINDS AROUND DAYBREAK SUNDAY THROUGH MID MORNING. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
968 WWUS75 KBOI 020500 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1000 PM MST SAT DEC 1 2012 ...VERY WINDY LATE TONIGHT AND SUNDAY... .A STRONG PACIFIC WEATHER SYSTEM WILL MOVE INTO THE NORTHERN INTERMOUNTAIN REGION LATE TONIGHT AND SUNDAY BRINGING VERY WINDY CONDITIONS TO THE AREA. A COLD FRONT WILL MOVE THROUGH EASTERN OREGON EARLY SUNDAY MORNING AND WESTERN IDAHO DURING THE DAY. SOUTHEAST WINDS AHEAD OF THE FRONT WILL SHIFT TO WESTERLY BEHIND THE FRONT. WINDS WILL DIMINISH LATE SUNDAY. ORZ061>063-021300- /O.CON.KBOI.WI.Y.0020.121202T0900Z-121203T0000Z/ HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- 1000 PM MST SAT DEC 1 2012 /900 PM PST SAT DEC 1 2012/ ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM MST /1 AM PST/ TO 5 PM MST /4 PM PST/ SUNDAY... A WIND ADVISORY FOR SOUTHEAST OREGON REMAINS IN EFFECT FROM 2 AM MST /1 AM PST/ TO 5 PM MST /4 PM PST/ SUNDAY. * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. GUSTS TO 60 MPH ON RIDGETOPS. WINDS SHIFTING TO THE WEST SUNDAY MORNING. * TIMING...BEGINNING AFTER MIDNIGHT AND INCREASING THROUGH DAYBREAK SUNDAY...THEN SLOWLY SUBSIDING LATE SUNDAY. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ012-014-015-029-030-ORZ064-021300- /O.CON.KBOI.WI.Y.0020.121202T0900Z-121203T0000Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- LOWER TREASURE VALLEY OR- 1000 PM MST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM MST SUNDAY... A WIND ADVISORY FOR THE TREASURE VALLEY...OWYHEE MOUNTAINS...SOUTHWEST HIGHLANDS...AND SOUTHERN TWIN FALLS COUNTY REMAINS IN EFFECT FROM 2 AM TO 5 PM MST SUNDAY. * WINDS...SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. WINDS SHIFTING TO WEST MIDDAY SUNDAY. * TIMING...2 AM SUNDAY MORNING THROUGH 5 PM SUNDAY AFTERNOON. STRONGEST WINDS FROM AROUND DAYBREAK SUNDAY THROUGH MID- MORNING. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
259 WWUS75 KBOI 021028 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 328 AM MST SUN DEC 2 2012 ...VERY WINDY TODAY... .A STRONG PACIFIC WEATHER SYSTEM WILL MOVE THROUGH THE NORTHERN INTERMOUNTAIN REGION TODAY BRINGING VERY WINDY CONDITIONS TO THE AREA. A COLD FRONT WILL MOVE THROUGH EASTERN OREGON EARLY SUNDAY MORNING AND WESTERN IDAHO DURING THE DAY. GUSTY SOUTHEAST WINDS AHEAD OF THE FRONT WILL SHIFT TO WESTERLY BEHIND THE FRONT. WINDS WILL DIMINISH LATE SUNDAY. IDZ016-022200- /O.EXA.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ WESTERN MAGIC VALLEY- 328 AM MST SUN DEC 2 2012 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * WINDS...SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. WINDS SHIFTING TO WEST MIDDAY SUNDAY. * TIMING...THROUGH 5 PM SUNDAY AFTERNOON. STRONGEST WINDS FROM AROUND DAYBREAK SUNDAY THROUGH SUNDAY AFTERNOON. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ061>063-022200- /O.CON.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- 328 AM MST SUN DEC 2 2012 /228 AM PST SUN DEC 2 2012/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. GUSTS 60 TO 70 MPH ON RIDGETOPS. WINDS SHIFTING TO THE WEST SUNDAY MORNING. * TIMING...INCREASING THROUGH DAYBREAK SUNDAY...THEN SLOWLY SUBSIDING SUNDAY AFTERNOON. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ012-014-015-029-030-ORZ064-022200- /O.CON.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- LOWER TREASURE VALLEY OR- 328 AM MST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * WINDS...SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. WINDS SHIFTING TO WEST MIDDAY SUNDAY. * TIMING...THROUGH 5 PM SUNDAY AFTERNOON. STRONGEST WINDS FROM AROUND DAYBREAK SUNDAY THROUGH MID- MORNING. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
269 WWUS75 KBOI 021531 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 831 AM MST SUN DEC 2 2012 ...VERY WINDY TODAY... .A STRONG PACIFIC WEATHER SYSTEM WILL MOVE THROUGH THE NORTHERN INTERMOUNTAIN REGION TODAY BRINGING VERY WINDY CONDITIONS TO THE AREA. A COLD FRONT WAS MOVING THROUGH EASTERN OREGON THIS MORNING AND WILL REACH WESTERN IDAHO DURING THE DAY. GUSTY SOUTHEAST WINDS AHEAD OF THE FRONT WILL SHIFT TO WESTERLY BEHIND THE FRONT. WINDS WILL DIMINISH LATE TODAY. IDZ016-022200- /O.CON.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ WESTERN MAGIC VALLEY- 831 AM MST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FOR THE WESTERN MAGIC VALLEY UNTIL5 PM MST THIS AFTERNOON. * WINDS...SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. WINDS SHIFTING TO WEST MIDDAY SUNDAY. * TIMING...THROUGH 5 PM THIS AFTERNOON. STRONGEST WINDS THROUGH MID-AFTERNOON. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ061>063-022200- /O.CON.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- 831 AM MST SUN DEC 2 2012 /731 AM PST SUN DEC 2 2012/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FOR HARNEY BAKER AND MALHEUR COUNTIES IN OREGON UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. GUSTS 60 TO 70 MPH ON RIDGETOPS. WINDS SHIFTING TO THE WEST BY NOON. * TIMING...THROUGH THE DAY. STRONGEST WINDS THROUGH NOON...SUBSIDING THIS AFTERNOON. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ012-014-015-029-030-ORZ064-022200- /O.CON.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- LOWER TREASURE VALLEY OR- 831 AM MST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FOR THE TREASURE VALLEY IN OREGON AND IDAHO AND AREAS SOUTH TO THE NEVADA BORDER UNTIL 5 PM MST THIS AFTERNOON. * WINDS...SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. WINDS SHIFTING TO WEST MIDDAY TODAY. * TIMING...THROUGH 5 PM THIS AFTERNOON. STRONGEST WINDS THROUGH EARLY AFTERNOON. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
403 WWUS75 KBOI 021600 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 900 AM MST SUN DEC 2 2012 ...BLOWING DUST ADVISORY... GUSTY SOUTH WINDS HAVE CAUSED AREAS OF BLOWING DUST IN SOUTHERN MALHEUR COUNTY THIS MORNING. THESE CONDITIONS ARE SPORADIC AS RAIN SHOWERS WERE ALSO OCCURRING THERE. A COLD FRONT AND MORE SHOWERS LATER THIS MORNING SHOULD EASE THE PROBLEM. ORZ063-030000- /O.NEW.KBOI.DU.Y.0001.121202T1600Z-121202T1900Z/ /O.CON.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ MALHEUR COUNTY- 900 AM MST SUN DEC 2 2012 /800 AM PST SUN DEC 2 2012/ ...BLOWING DUST ADVISORY IN EFFECT UNTIL NOON MST /11 AM PST/ TODAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A BLOWING DUST ADVISORY FOR SOUTHERN MALHEUR COUNTY...WHICH IS IN EFFECT UNTIL NOON MST /11 AM PST/ TODAY. AT 835 AM MST /735 AM PST/ OREGON STATE POLICE REPORTED TRAVEL PROBLEMS DUE TO BLOWING DUST ON U.S. HIGHWAY 95 FROM 19 MILES SOUTH OF BURNS JUNCTION TO BLUE MOUNTAIN SUMMIT. GUSTY SOUTH WINDS HAVE CAUSED AREAS OF BLOWING DUST AND POOR VISIBILITY...BUT CONDITIONS ARE SPORADIC AS RAIN SHOWERS HAVE ALSO BEEN OCCURRING. THE AFFECTED AREA WAS ALSO WHERE A MAJOR WILDFIRE OCCURRED DURING THE SUMMER. * WINDS...SOUTHEAST 30 TO 40 MPH WITH GUSTS TO 50 MPH. * VISIBILITY...LOCALLY 1/2 MILE. * TIMING...UNTIL NOON PST. * IMPACTS...DANGEROUS TRAVEL CONDITIONS DUE TO POOR VISIBILITY AND GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ016-030000- /O.CON.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ WESTERN MAGIC VALLEY- 900 AM MST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FOR THE WESTERN MAGIC VALLEY UNTIL5 PM MST THIS AFTERNOON. * WINDS...SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. WINDS SHIFTING TO WEST MIDDAY SUNDAY. * TIMING...THROUGH 5 PM THIS AFTERNOON. STRONGEST WINDS THROUGH MID-AFTERNOON. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ061-062-030000- /O.CON.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ HARNEY COUNTY-BAKER COUNTY- 800 AM PST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FOR HARNEY AND BAKER COUNTIES IN OREGON UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. GUSTS 60 TO 70 MPH ON RIDGETOPS. WINDS SHIFTING TO THE WEST BY NOON. * TIMING...THROUGH THE DAY. STRONGEST WINDS THROUGH NOON...SUBSIDING THIS AFTERNOON. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ012-014-015-029-030-ORZ064-030000- /O.CON.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- LOWER TREASURE VALLEY OR- 900 AM MST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FOR THE TREASURE VALLEY IN OREGON AND IDAHO AND AREAS SOUTH TO THE NEVADA BORDER UNTIL 5 PM MST THIS AFTERNOON. * WINDS...SOUTH TO SOUTHEAST 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. WINDS SHIFTING TO WEST MIDDAY TODAY. * TIMING...THROUGH 5 PM THIS AFTERNOON. STRONGEST WINDS THROUGH EARLY AFTERNOON. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
517 WWUS75 KBOI 021824 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1124 AM MST SUN DEC 2 2012 ...WINDS DECREASING BEHIND COLD FRONT IN SOUTHWEST IDAHO... WINDS SHIFTED TO WEST AND DECREASED BEHIND A COLD FRONT THAT PASSED THROUGH EASTERN OREGON THIS MORNING. THE LIGHTER WINDS ALONG WITH RAIN SHOWERS SETTLED THE DUST IN SOUTHEASTERN MALHEUR COUNTY. THE COLD FRONT WILL MOVE ACROSS WESTERN IDAHO EARLY THIS AFTERNOON AND WINDS THERE WILL ALSO BECOME WESTERLY AND THEN SUBSIDE LATE TODAY . ORZ063-021930- /O.CAN.KBOI.DU.Y.0001.000000T0000Z-121202T1900Z/ /O.CAN.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ MALHEUR COUNTY- 1124 AM MST SUN DEC 2 2012 /1024 AM PST SUN DEC 2 2012/ ...BLOWING DUST ADVISORY IS CANCELLED... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY FOR MALHEUR COUNTY. THE BLOWING DUST ADVISORY FOR SOUTHERN MALHEUR COUNTY HAS ALSO BEEN CANCELLED. WINDS SHIFTED TO WEST AND DECREASED AS A COLD FRONT PASSED THROUGH. RAIN SHOWERS SETTLED THE DUST IN SOUTHERN MALHEUR COUNTY. $$ IDZ012-014-029-ORZ061-062-064-021930- /O.CAN.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-OWYHEE MOUNTAINS- HARNEY COUNTY-BAKER COUNTY-LOWER TREASURE VALLEY OR- 1124 AM MST SUN DEC 2 2012 /1024 AM PST SUN DEC 2 2012/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY FOR THE TREASURE VALLEY IN IDAHO AND OREGON. WINDS HAVE SHIFTED TO WEST AND DECREASED BELOW ADVISORY SPEEDS. $$ IDZ016-030000- /O.CON.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ WESTERN MAGIC VALLEY- 1124 AM MST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON IN THE WESTERN MAGIC VALLEY. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL SHIFT TO WEST THIS AFTERNOON THEN SLOWLY SUBSIDE. * TIMING...THROUGH 5 PM THIS AFTERNOON. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ015-030-030000- /O.CON.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ SOUTHWEST HIGHLANDS-SOUTHERN TWIN FALLS COUNTY- 1124 AM MST SUN DEC 2 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON IN THE SOUTHWEST IDAHO HIGHLANDS AND SOUTHERN TWIN FALLS COUNTY. * WINDS...SOUTH OR SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. WINDS SHIFTING TO WEST THIS AFTERNOON THEN SUBSIDING. * TIMING...THROUGH 5 PM THIS AFTERNOON. * IMPACTS...TRAVEL HAZARD FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
561 WWUS75 KBOI 022354 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 454 PM MST SUN DEC 2 2012 ...WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM MST... .WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY CRITERIA. THEREFORE THE ADVISORY WILL BE ALLOWED TO EXPIRE ON SCHEDULE AT 5 PM MST. IDZ016-030100- /O.EXP.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ WESTERN MAGIC VALLEY- 454 PM MST SUN DEC 2 2012 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON. WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY CRITERIA. THEREFORE THE ADVISORY WILL BE ALLOWED TO EXPIRE ON SCHEDULE AT 5 PM MST. $$ IDZ015-030-030100- /O.EXP.KBOI.WI.Y.0020.000000T0000Z-121203T0000Z/ SOUTHWEST HIGHLANDS-SOUTHERN TWIN FALLS COUNTY- 454 PM MST SUN DEC 2 2012 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON. WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY CRITERIA. THEREFORE THE ADVISORY WILL BE ALLOWED TO EXPIRE ON SCHEDULE AT 5 PM MST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Nov 30, 7:21 PM PST, 6 hours 13 minutes earlier.
Area forecast discussion, Nov 30, 7:21 PM PST, 6 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 821 PM MST FRI NOV 30 2012 .DISCUSSION... RADAR/SATELLITE INDICATING THAT PRECIP IS ON THE WANE AS FRONT MOVES OUT OF THE AREA. ABUNDANT PRECIP WAS RECORDED AT MOST LOCATION OUTSIDE OF THE UPPER TREASURE VALLEY RANGING FROM NEAR THIRD OF AN INCH AT KONO TO OVER AN INCH TO 1.5 INCHES ACROSS THE WEST CENTRAL MOUNTAINS IN THE LAST 24 HRS. ACROSS THE UPPER TREASURE VALLEY ONLY FEW HUNDREDTHS FELL AS RAIN SHADOWING AGAIN OCCURRED. ALREADY MADE A FEW CHANGES TO DECREASE THE PRECIPITATION ACROSS ALL ZONES THE REMAINDER OF TONIGHT...THE MAGIC VALLEY AREA STILL SHOULD SEE PERIODS OF HEAVY RAINS FOR THE NEXT FEW HOURS. REMAINDER OF THE FORECAST LOOKS TO BE ON TRACK. BIG CONCERNS FOR THE NEXT SYSTEM SATURDAY NIGHT AND THROUGH SUNDAY. 70-80KTS AT 700MB EXPECTED WITH THIS SYSTEM WHICH REALLY DOES NOT BODE WELL FOR PRECIPITATION ACROSS THE TREASURE VALLEY. THINK FOR NOW THE NAM/SREF HAS THE BETTER DEPICTION SHOWING THE TREASURE VALLEY HAVING MUCH LESS QPF/POP THEN CURRENT FORECAST. MID SHIFT MAKE HAVE TO MAKE SOME CHANGES TO THE CURRENT FORECAST AS BESIDES THE ABUNDANT PRECIPITATION EXPECTED ACROSS THE MOUNTAINS...WINDS LOOKS TO BE A MAJOR PROBLEM FOR THE RIDGES AND ACROSS SE OREGON. GUSTS 30 TO 50 MPH ARE POSSIBLE. && .AVIATION...VFR CONDITIONS TONIGHT. MVFR CONDITION IN SHOWERS OVER THE MOUNTAINS AND IN THE MAGIC VALLEY THIS EVENING BUT SHOULD BE DIMINISHING BY 05Z. PRECIPITATION INCREASING SATURDAY AFTERNOON ACROSS THE MOUNTAINS FOR MVFR CONDITIONS AND MOUNTAIN OBSCURATION. SCATTERED SHOWERS EXPECTED ELSEWHERE EXCEPT AT BOISE WHICH WILL BE SHADOWED BY THE OWYHEE MOUNTAINS.SNOW LEVELS RANGING FROM 5500 FEET MSL NEAR KBKE/KMYL TO 7500 FEET MSL AS YOU MOVE SOUTH TO THE NEVADA BORDER. SSE SURFACE WINDS 10-15 KTS...GUSTING TO 25 KTS. SOUTHWEST WINDS ALOFT 40 TO 50 KTS AT 10K FEET MSL. WEEKEND OUTLOOK...WET CONDITIONS WILL CONTINUE THROUGH SUNDAY WITH SIGNIFICANT RAINFALL IN THE WEST CENTRAL AND BOISE MOUNTAINS AND SEVERAL FEET OF SNOW EXPECTED IN THE MOUNTAINS ABOVE 6000-6500 FEET MSL BY THE END OF THE WEEKEND. STRONG SOUTH WINDS /25-30 KTS GUSTING UP TO 50/ ARE EXPECTED ACROSS SOUTHEAST OREGON AND THE SOUTHWEST HIGHLANDS OF IDAHO THROUGH THE DAY ON SUNDAY. && .HYDROLOGY... POTENTIAL FOR SMALL STREAM FLOODING IN THE WEST CENTRAL MOUNTAINS AND BOISE MOUNTAINS OF IDAHO WILL CONTINUE THROUGH THE WEEKEND. WIDESPREAD PRECIPITATION TOTALS OF 2 TO 4 INCHES ARE EXPECTED THROUGH SUNDAY IN THESE AREAS...WITH LOCAL AMOUNTS UP TO 5 INCHES OF WATER CONTENT ACROSS HIGH ELEVATIONS FAVORING SOUTHWEST FLOW. SNOW LEVELS WILL VARY FROM JUST UNDER 6000 FEET IN THE NORTH TO OVER 7000 FEET IN THE SOUTH...WITH MODERATE TO HEAVY RAIN OVER LARGE PORTIONS OF THE WEISER...PAYETTE AND BOISE BASINS. SMALL STREAMS AND POOR DRAINAGE AREAS WILL NEED TO BE MONITORED THROUGH THE PERIOD. RISK OF ROCK FALLS...MUD AND DEBRIS SLIDES WILL INCREASE IN BURNED AREAS AND STEEP TERRAIN. THE WEISER AND PAYETTE RIVERS WILL EXPERIENCE SIGNIFICANT RISES INTO EARLY NEXT WEEK...BUT ARE EXPECTED TO REMAIN WELL BELOW FLOOD LEVELS. && .PREV DISCUSSION... SHORT TERM...A DEEP UPPER LEVEL TROUGH REMAINS NEARLY STATIONARY IN THE GULF OF ALASKA AND EXTENDS SOUTH OFF THE B.C. COAST. SOUTH OF THIS FEATURE STRONG SOUTHWEST FLOW ALOFT CONTINUES TO CARRY ABUNDANT MOISTURE INLAND OVER THE INTERMOUNTAIN REGION. MODERATE TO HEAVY AMOUNTS OF SNOW HAVE BEEN FALLING OVER THE MOUNTAINS...WITH LIGHT TO MODERATE RAIN AT LOWER ELEVATIONS. RAIN SHADOWED VALLEYS DOWNWIND FROM MOUNTAIN RANGES HAVE SO FAR RECEIVED LITTLE OR NO PRECIPITATION...BUT THIS IS EXPECTED TO CHANGE LATE SATURDAY NIGHT AND SUNDAY AS A DEEP UPPER LEVEL TROUGH PUSHES INLAND AND CROSSES SOUTHEAST OREGON AND SOUTHWEST IDAHO. FOLLOWING THIS SYSTEM SUNDAY AFTERNOON WINDS WILL SHIFT INTO THE WEST AT ALL LEVELS...WITH PRECIPITATION LIKELY IN ALL AREAS. TONIGHT THROUGH SUNDAY FROM 1 TO 3 FEET OF ADDITIONAL HEAVY WET SNOW IS EXPECTED ABOVE 6000 FEET...WITH EVEN GREATER AMOUNTS POSSIBLE FOR THE HIGHEST MOUNTAINS. GUSTY SOUTHEAST TO SOUTHWEST WINDS WILL CONTINUE...INCREASING LATE SATURDAY NIGHT AND SUNDAY MORNING BEFORE SHIFTING INTO THE WEST SUNDAY AFTERNOON. TEMPERATURES WILL CONTINUE 10 TO 15 DEGREES ABOVE NORMAL. LONG TERM...SUNDAY NIGHT THROUGH SATURDAY...A LARGE SCALE UPPER LEVEL TROUGH IN THE GULF OF MEXICO WILL CONTINUE TO DOMINATE THE WEATHER PATTERN ACROSS THE PACIFIC NORTHWEST. WEAK RIDGING OVER THE INTERMOUNTAIN WEST ON MONDAY WILL ALLOW FOR A BREAK IN PRECIPITATION /EXCEPT FOR OVER THE MOUNTAINS/ BEFORE ANOTHER MOIST PACIFIC STORM SYSTEM MOVES IN FOR TUESDAY AND WEDNESDAY. SNOW LEVELS WILL REMAIN HIGH UNDER THIS RELATIVELY WARM SOUTHWEST FLOW...RANGING FROM 5000-8000 FEET MSL FROM NORTH TO SOUTH. A COLD FRONT WILL MOVE THROUGH WEDNESDAY NIGHT AS THE MEAN TROUGH AXIS SHIFTS OFF TO THE EAST...SWITCHING US INTO A MUCH COOLER NORTHWEST FLOW. THIS WILL DROP DAYTIME HIGH TEMPERATURES A GOOD 10 DEGREES TO VERY NEAR NORMAL VALUES BY THURSDAY. MODEL AGREEMENT BREAKS DOWN FROM THURSDAY ONWARD...THOUGH THERE IS GENERAL AGREEMENT ON THIS COOLER NORTHWEST FLOW TO CONTINUE ACROSS THE PACIFIC NORTHWEST WITH SEVERAL SHORTWAVE TROUGHS PROGGED TO MOVE IN THROUGH THE WEEKEND. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && WEATHER.GOV/BOISE DISCUSSION...CR AVIATION.....JS PREV SHORT TERM...JT PREV LONG TERM....CB/WH
Hazardous weather outlook, Nov 30, 4:46 AM PST, 20 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 546 AM MST FRI NOV 30 2012 IDZ011-013-028-033-ORZ062-011300- WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-CAMAS PRAIRIE- UPPER WEISER RIVER-BAKER COUNTY- 546 AM MST FRI NOV 30 2012 /446 AM PST FRI NOV 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IDAHO...WEST CENTRAL IDAHO AND NORTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF WET CONDITIONS WILL OCCUR THROUGH THE WEEKEND WITH RAINFALL AMOUNTS OF 2 TO 3 INCHES OVER THE WALLOWAS...WEST CENTRAL...AND BOISE MOUNTAINS OF OREGON AND IDAHO THROUGH SUNDAY. A BREAK IN THE WEATHER FOR MONDAY THEN ANOTHER MOIST SOUTHWEST FLOW WEATHER SYSTEM WILL MOVE INTO THE AREA BY MIDWEEK. .SPOTTER INFORMATION STATEMENT... IDZ012-014>016-029-030-ORZ061-063-064-011300- LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-OWYHEE MOUNTAINS- SOUTHERN TWIN FALLS COUNTY-HARNEY COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 546 AM MST FRI NOV 30 2012 /446 AM PST FRI NOV 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in Idaho, 2012Wind Advisories in Oregon, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.